Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Iressa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-2003, 05:00 AM
dusty weaver
Guest
 
Posts: n/a
Default No Subject

Please help me w/ some answers regarding my 81 yr . old fathers condition. He has been on Iressa over 5 wks now, last nite he starting having a raw rectum, a pattern of red spots on his arm 18 inches long.<br>Could this be a side effect, and are their any internal hemorraging , bleeding issues i should be concerned about.<br>First getting an appointment , physically getting him to the doctor, and hearing the same old thing. "Take this and call us in two weeks".<br>Frustrated and angry,<br><br>Dusty
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

hand foot syndrome occurs rarely as a side effect of iressa
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:34 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.